Top answers from doctors based on your search:
Disclaimer

centrum advance 50

A member asked:
Dr. Donald Colantino
61 years experience Internal Medicine
Pharmacist: Your pharmacist can advise and reassure you. The higher doses of vitamin D, B12,B3, calcium and chromium will not be harmful to you.
1
1 thank
Dr. Heidi Fowler
25 years experience Psychiatry
Multiple vitamins: It should be ok to use up that bottle.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 21-year-old female asked:
Dr. Fidias De Leon
21 years experience Nuclear Medicine
May is the word: Losec (omeprazole) may interfere with calcium absorption in long term use. I would try to eat calcium rich foods like cheese, mild and yogurt. Centrum ... Read More
1
1 thank
Dr. Victor Bonuel
38 years experience Internal Medicine
Space losec (omeprazole) 10-12: Hours apart from her calcium & centrum intake.
1
1 thank
A female asked:
Dr. Gurmukh Singh
49 years experience Pathology
No: Multivitamin supplement would not cause a missed period. Menstrual irregularities are not uncommon and anovulatory cycle is a common cause. If you mis ... Read More
Dr. Charles Turck
17 years experience Pharmacology
Multivitamins: Multivitamins like centrum are not expected to cause irregular menstruation, no. However, it is not uncommon to see irregular menstruation occur in wo ... Read More
A 31-year-old female asked:
Dr. Tinuola Adeyanju
39 years experience Internal Medicine and Pediatrics
It should not hurt.: You know the best way to ease your mind is to look at the content and compare it with what you normally take. There is little difference and the diffe ... Read More
A 22-year-old male asked:
Dr. Robert Killian
28 years experience General Practice
Why Would You?: I no of no physician that would routinely recommend that you take any vitamins at your age. You should get your nutrients naturally from food. Ther ... Read More
1
1 thank
A 39-year-old member asked:
Dr. Mark Diamond
46 years experience Pediatrics
Probably Not: Probably not, because the vitamin mix is not so far removed from his needs that it should hurt. But also may not be needed.
A 39-year-old member asked:
Dr. James Ferguson
46 years experience Pediatrics
No: As far as vitamins go this will not hurt anyone.Most of the product ends up in the urine within 24 hours if the person is not vitamin deficient. It is ... Read More
1
1 comment
A 43-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Yes: Check date on label.
A 48-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
They can help w: Nturitional deficiencies but the multiple vitamins will not cause you to gain weight. Eat healthy foods that are high in calories. Eat six meals per d ... Read More
1
1 thank
A 47-year-old member asked:
Dr. Su Fairchild
24 years experience Integrative Medicine
No: but I would avoid any product that contained FD&C colors (such as Yellow 6 Lake), as these are aluminum based. Please read the ingredients. Stann ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month